# SDR TWAA0101204

- Difficulty date: January 17, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN MID CABIN ON LT SIDE, STA 940, LBL 58 INCHES, CORROSION AROUND LIGHTENING HOLE IN MEMBRANE.  REMOVED CORROSION PER SRM 51-30-3, PAGE 21 PARAGRAPH 35.  REPAIRED PER SRM 51-70-4, FIG 2 SHEET 2.
